MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVC CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVC CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200561S
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the image did not appear in the camera head.No case involved; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10, h3, h6: the reported device, intended for use in treatment, was returned to the designated complaint unit for independent evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the returned device noted discolored housing.Functional evaluation revealed noisy screen display with no visible image.The complaint was confirmed and a root cause has been associated with an electrical component failure.Factors, unrelated to the design or manufacture of the device which could have contributed to the complaint event, include a failed image sensor.The device has been in service for over 5 years, thus any malfunction presented at this point in time would not be related to the manufacture of the product.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.

Brand Name
SVC CAMERA HEAD NON-AC HD560H
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11083293
Report Number1643264-2020-02224
Device Sequence Number11401887
Product Code GCJ
UDI-Device Identifier03596010606808
UDI-Public03596010606808
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200561S
Device Catalogue Number72200561S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1